| Catalog Number |
1236-2-852 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: tridentii tritanium multi 58f; cat # 709-04-58f; lot # 69271801a.Modular dual mobility insert; cat # 626-00-46f; lot # 69386604.6.5mm low profile hex screw 25mm; cat # 7030-6525; lot # 93ve.6.5mm low profile hex screw 25mm; cat # 7030-6525; lot # 6cua.6.5mm low profile hex screw 25mm; cat # 7030-6525; lot # 5j4.6.5mm low profile hex screw 20mm; cat # 7030-6520; lot # 83m.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
The following information was provided: patient had a left primary tha outside of cors scope.Patient had instability, was revised on (b)(6) 2019.(entered cors).All components where exchanged.Patient presented with pji, had 2nd, revision on (b)(6) 2024.All components were exchanged.